# SDR P5CA2018121080372

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,197 hours, 21,002 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW EICAS DURING CRUISE AT FL 350. HAPPENED  DURING APU COLD START VERIFICATION ( PERFORMED PIT CHECK ON RIGHT FWD CONTROLLER FOR WINDOW HEAT IAW AMM 30-41-00. BIT CHECK GOOD AT THIS TIME  )
